# SDR AALA201602039003

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 71,627 hours, 10,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 11G EMER EXIT PATH LIGHT INOPERATIVE.  FOUND WIRE DISCONNECTED, SECURED & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
